MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EKOSONIC; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION EKOSONIC; CATHETER, CONTINUOUS FLUSH
Model Number 6795-005
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device analysis: only the infusion catheter (ic) was returned for analysis.Visual inspection of the complaint device confirmed that there was a crack in the ic manifold luer which leaked liquid during the leak test.A leak through a crack in the manifold luer would have been a coolant leak, as the drug lumens are not connected to the central lumen.
 
Event or Problem Description
It was reported that the ekos device was leaking and required device exchange.An ekosonic endovascular device, 135x30cm was selected for use.At some point during the procedure or therapy, it was observed that the ekos device was leaking.It was not reported whether the leak was attributed to lytic or coolant.The ekos device was exchanged for a non-boston scientific infusion catheter.No further information was provided, despite request by boston scientific.
 
Event or Problem Description

Brand Name
EKOSONIC
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20880092
Report Number2124215-2024-77048
Device Sequence Number15404886
Product Code KRA
UDI-Device Identifier00858593006295
UDI-Public00858593006295
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K213422
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6795-005
Device Catalogue Number6795-005
Device Lot Number8035223042
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Supplement Date Received by Manufacturer12/14/2024
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown